# SDR AALA201508139001

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 45,422 hours, 25,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG ODOR IN AFT GALLEY.  ODOR REPORTED TO HAVE A SLIGHT ELEC SMELL.  AFT COFFEEMAKER CB'S WERE PULLED & ODOR DISSIPATED.  REMOVED AND REPLACED THE COFFEEMAKERS.
